# SDR REXA2012081601267

- Difficulty date: August 16, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N8721B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7721
- Aircraft time: 21,644 hours, 19,098 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Ecu
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 4031,  HAD A STEERING INOPERATIVE MESSAGE ON CLIMB-OUT.  AIRCRAFT CONTINUED TO DESTINATION FOR AN EMERGENCY LANDING.  REMOVED AND REPLACED RVDT IAW AMM 32-51-20.  REMOVED AND REPLACED ECU IAW AMM 32-51-10.  OPS CHECKED GOOD.
